# SDR A6WA201543410

- Difficulty date: December 26, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 30,056 hours, 29,649 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GENERATOR ! OFF CAUTION MSG ON TAKEOFF ROLL AT 40 KTS, ABORTED.  BTMS READS 2, 2, 2, 2.  R & R GEN 1 IAW AMM 24-11-01.  OPERATIONS & LEAK CHECKS GOOD.  REMOVED MEL & REMOVED PLACARD.
